Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/620
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Large wavenumber vortices in time-periodic flows
Author: Blennerhassett, P. J.
Denier, James Patrick
Bassom, Andrew Peter
Citation: Proceedings of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences, 1998; 454(1978):2689-2722
Issue Date: 1998
ISSN: 1364-5021
Statement of
Responsibility: 
Blennerhassett, P. J.; Denier, J. P.; Bassom, A. P.
DOI: 10.1098/rspa.1998.0276
Appears in Collections:Applied Mathematics publications
Environment Institute publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.